# SDR P5CA9500522

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Te Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DELAMINATIONS ON RIGHT INBOARD ELEVATOR AT TRAILING EDGES INBOARD AND OUTBOARD EDGES.  REPAIRED PER BOEING SRM 51-40-09.
